# SDR MALA070186

- Difficulty date: November 25, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- Aircraft time: 24,154 hours, 26,481 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INBOUND TO DTW, CREW RECEIVED A LAV SMOKE WARNING AND VERIFIED INDICATION ONLY. CLEANED AND OPS CHECKED GOOD.  REMOVED SMOKE DETECTOR.  INSPECTED SMOKE DETECTOR AND WIRING HARNESS.  NO DEFECTS NOTED.  REINSTALLED SMOKE DETECTOR IAW MAL AMM 26-13-10-04.  OPS CHECK GOOD IAW MAL AMM 26-13-00.
